MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYSTEM ACCESSORY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BOSTON SCIENTIFIC CORPORATION SYSTEM ACCESSORY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 8815
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device sterility was compromised.The pullback sled, a system accessory which was part of an ilab ultrasound imaging system, was selected for intravascular ultrasound (ivus) examination of the target lesion.When the outer box was opened, it was found that the seal of the inner package was cracked.The procedure was completed with another of the same device.The patients condition following the procedure was stable.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed a compromised/incomplete seal.The middle of the left side and the other side had a complete seal, but it was barely there, and the sled tray appeared to have some deformities.A2 age at time of event: 18 years or older.

Brand Name
SYSTEM ACCESSORY
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
SCIENTIFIC MOLDING CORP LTD
3250 brickway blvd
santa rosa CA 95403
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20800525
Report Number2124215-2024-74927
Device Sequence Number7809780
Product Code DQK
UDI-Device Identifier08714729228684
UDI-Public08714729228684
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2025
Device Model Number8815
Device Catalogue Number8815
Device Lot NumberS1008391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale